MAUDE Adverse Event Report: TELEFLEX MEDICAL PE PNEUMONECTOMY LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE PNEUMONECTOMY LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028441
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74j2002445 that belong to catalog number a-4301-08lf pe pneumonectomy lf 6/cs has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.
 
Event or Problem Description
Customer reported that the seal to the product packaging is not closed.It is the individual packaging of each product.The products are not sterile.Clinical consequences: none.Incoming inspection/inventory review.

Brand Name
PE PNEUMONECTOMY LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11635386
Report Number3004365956-2021-00145
Device Sequence Number3396756
Product Code KDQ
UDI-Device Identifier14026704631220
UDI-Public14026704631220
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberIPN028441
Device Catalogue NumberA-4301-08LF
Device Lot Number74J2002445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1